MathSciNet Relay Station
MathSciNet bibliographic data
MR269775 22.20
Corwin, Lawrence Some remarks on self-dual locally compact Abelian groups. Trans. Amer. Math. Soc. 148 1970 613–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement